# SDR SWAA2020042731466

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 847 TO 867 STR26R; WL157; HAS SPOTS OF CORROSION ON AFT SHIELD WEB / REMOVED AND EVALUATED CORROSION IN AFT PIT STA 847-867 STR 26R WL 157 ON AFT SHIELD ORIGINAL MATERIAL THICKNESS .063' MAT. LOSS .014' WITH .049' REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED AFT SHIELD IAW SRM 51-40-02-0G-0 & DWG 146A0081 REV- P/N 146A8127-10
